# SDR FDEA202307121452

- Difficulty date: July 12, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Part number: A6A709417
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, STA 6-73.5 RBL 9, AFT BULKHEAD, VERTICAL STANSION HAS CORROSION   OUT OF LIMITS ON VERTICAL LEG AT NUTPLATE REPAIRED ATANCHION PER EA# 1-5310-T0375475 TITLE: FUSELAGE-FORWARD INTERMEDIATE-  FORWARD CARGO COMPARTMENT AFT BULKHEAD, STANCHION AT X=9.050 - CORROSION.    "MAJOR REPAIR"
